# SDR CNMA20100028

- Difficulty date: July 24, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 55,686 hours, 15,397 cycles
- Engine: Ge CF650*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON RT WING LOWER PLATE BELOW ACCESS PANEL 616BB AT XQRS 346.  REMOVED DAMAGED SECTION OF LOWER WING SKIN, ACCOMPLISHED SURFACE SCAN AND OPEN HOLE HFEC INSP, ROTO PEENED AFFECTED AREA. FABRICATED ALL REPAIR PARTS. INSTALLED ALL REPAIR PARTS IAW ASI DWG. NR 5750930-1 & EO D57-13.
